# SDR IPXA09556920

- Difficulty date: July 27, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 24,962 hours, 16,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 2055278101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LOWER 1090 ANTENNA NUT PLATE RETAINER HAS CORROSION ON UPPER SURFACE.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT NUT PLATE RETAINER PER SRM 51-40-02.
